# SDR DALA2021062503464

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 67,355 hours, 26,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1851287) DURING INSPECTION CORROSION WAS FOUND AT MAIN LOWER SILL WEB FWD CARGO. MAIN LOWER SILL WEB AT FWD CARGO COMPARTMENT WAS REPLACED PER DWG 143A8120 AND B737-800 SRM 51-40-02.
